# SDR 030035164

- Difficulty date: April 4, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N323JH
- Make and model: Gulstm G1159A
- Aircraft serial: 434
- Aircraft time: 6,977 hours, 3,716 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 1159P20502511
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PYLON FRAME (WEB) AT FS 556 HAS 2 HORIZONTAL CRACKS RUNNING BETWEEN 2 HYDRAULIC LINE CONNECTIONS. SHEAR WEB PART NUMBER 1159P20502-511. CRACKS ARE WHERE THE FOLLOWING HYDRAULIC LINES ARE ATTACHED TO WEB WITH BULKHEAD FITTING: AE700755-1 (FLEX LINE), 1159P20518-103S20, 1159P20518-123-P-12.
